Depo provera and pregnancy symptoms

Common Questions and Answers about Depo provera and pregnancy symptoms

depo-provera

I did not get my shot that was due in September and now I am having symptoms of pregnancy again. What are the chances of me being pregnant this soon?
I was on it for a year and a half and have gained so much weight and friends of mine that were on it all gained weight and had pregnancy symptoms when they weren't really pregnant. It is not a good birth control to be on at all.
What i would like to know is, is there a possibility i could be pregnant, how long does depo take to wear off and how long do these symptoms last after coming off depo and lastly i have been taking fertiliad is this any good and if not what can i do to speed up my chances of conceiving. Thanks for any help given!!
Just from my experence I was on depo shot and you have signs of pregnancy and are not pregnant and there is no way possiable you could feel you baby kick so soon you don't start feeling any movement until your about 4months pregnant I had a baby about 5months ago tomorrow is 5months and well I didn't actually really feel him move until I was 4months along maybe a lil ferther and I had a m/c on the depo shot the shot was in my systom but the shot killed the baby well anyways I don't think a baby
Goodman, I wonder if you have any information about how Depo-Provera can change the symptoms of ovarian cancer v. ovarian cysts? I have been on Depo-Provera for two years and it seems that it would mask all the symptoms that are most likely to identify a cyst vs. a tumour. Do you know anything about how the two would look different in the presence of Depo-Provera?
well i thought ok this is my mind messing with me but now i have been freaking out i am supposed to get my period in a week but just got the depo provera 2 days ago now i have been eating everything in sight, headaches, breast tenderness like never before but my main concern is me peeing every 30 min and i have wat seems a bulge i dont know if its the depo or if its a pregnancy and im wondering if i should go get a ultrasound to ease my mind.
The docotors believe I may have a progesterone problem due to Depo Provera. I was on Depo for 6 years and went off the shot in Sept. Does anyone know if the effects of this shot can linger and cause lower progesterone levels?
I have been off the shot for 2 months now and since a week after i got off it i have been haveing possible pregnancy or menstral symptoms but no period and a negatinve pregnancy test.
hello my name is brandy and i have been on depo provera for like 2 years and i am wanting to know can you still get pregant on the shot? and if you can, will it harm the child you are carrying?
I had only taken one depo provera shot and was due to have my second one between June 30 and July 13, I didn't take the second one. My boyfriend and I had unprotected sex July 2nd-5th every day. Is it possible that I'm pregnant? I have had slight bleeding almost every day since but it recently stopped, it was just like spotting, not a flow, only a tinge of color when wiping. I am having many symptoms of pregnancy (nausea, extreme fatigue, headaches, bleeding gums, etc).
I'm 17, and recently became sexually active. I decided to go on depo to protect myself from pregnancy. I got it on Nov 4 2011, I experienced no symptoms until Dec 6 2011. I started spotting, at first it didn't even require a pad or tampon. It gradually increased and stopped occasionaly for a day or two, I gained 10 pounds and started getting horrible headaches, right leg pains, loss of appetite, painful intercourse(before the bleeding), and mood swings. Now the blood is regular period blood.
I am in a group where all the women are trying to conceive after the depo provera. Many have been trying to conceive for years, and no luck. And it seems like those who do conceive have miscarriages soon after. Its like 80% of the women who get pg have a miscarriage. Is this linked to the depo? Age? Im 22 and am trying to conceive #2. (my son is 6 now) I am so scared that it might happen to me.
I was given a shot of depo-provera yesterday...and when I asked about side affects all I was told was nausea, headache, and dizziness. After reading quite a few articles online, it seems there are a lot more serious side affects than I was led to believe. I've been having lots of chest pain and shortness of breath, but the doctor doesn't seem to think it's related to the shot.
I have heard a lot about negative aspects of the Depo provera shot! Has anyone had a good experience?? One doc says I can have it, and another says No, so I am just wondering your opinions!!! Thanks!
I have a son so I have tried to compare my symptoms of pregnancy but it seems hard especially when Depo withdraw the symptoms are alike.. And I no pregnancy can take a long time to occur with depo but its not unheard of to get pg soon after getting off Depo.So what do you think should I wait to test and how long should I wait?
The time varies in every woman and can be from 2-3 months to 12-18 months .The length of time you use Depo-Provera usually has no effect on how long it takes you to become pregnant. If you are not on any contraceptive you can get pregnant any time. Are you also having other symptoms suggestive of pregnancy like sore breasts, increased urinary frequency, nausea, vomiting etc? If you are doubtful take up pregnancy test. Visit your gynecologist for more queries and assistance.
I am 19 years old, and just recently become sexually active with my boyfriend, we used protects and have both been tested, so all is good there. Okay... a week ago I got my depo Provera shot... and since then I have been hungry all of the time and have had cravings for anything sweet, saly, greasy, you name it, I've craved it... I also have been feelings nausiated at times... I am having terrible aches in my legs and arms...
I had not had my period in 5 months and my gyno put me on provera. I really want to conceive but I dont know how long it usually takes. Am i able to get pregnant right after taking provera? ( I have had my period for 4 days now) thanks!!
I was on Depo -Provera for 2 and a half years came off in in August this year and had my first period again in November. I now have what i think are pregnancy symptoms so i am hoping this is my month. My sister was also on depo but only for a few months she also has just had her period after almost 4 months of being off it. It depends on peoples bodies, i was told by my doctor she knew someone who fell pregnant one month after coming off the shot whereas others have taken up to 2 years.
I agree, you should go see your Dr. and he can help you. Make sure you tell him/her all of the symptoms and he may beable to help you with some of them. For example, he may be able to give you a low dose of antidepresants that are safe for you and your future baby. Or it may just take some time to get your body used to not having the shot. You may just have to wait it out for a few months till everything gets back to normal. It may take a year or more or jsut a few months.
I have been having some weird feelings in my uterus, the are really hard to explain. I dont know if I'm having post depo symptoms, or if maybe I have became pregnant. As far as other symptoms, I have had a few. My nipples have became uber sensitive, compared to what they were. I have headaches almost on the daily for about 2 weeks. 2 of these headaches have been extreme, but they all come on suddenly. Sometimes I have nausea, but never vomit with it.
Well, had the first Depo-Provera shot today. Hopefully my body adjusts alright and this helps with keeping the endo at bay. Has anyone used the Depo for endometriosis? What kind of experiences did you have? I'm kinda curious, but also thinking that maybe I jumped into the waters before seeing if there were sharks. :) (To reiterate, I was given three choices: oral BC, Depo, or Lupron. Opted against the Lupron for the vast scary side effects.
You girls have to discontinue Depo Provera at once and I highly recommend never putting any hormones into your bodies ever again. I have experienced a living nightmare from Depo Prover for the past three years. After I got the Depo shot I went home and researched on the web about the drug. I cried for three hours in fear that that could happen to me. What happened was worse. Five days after the shot a menstrual cycle started that would not cease. It wasn't a normal cycle.
Hi my name is Marie and i was on depo provera in May 07 and i had my periods in december. It was regular and my last period was in March 08. Since then i never got my periods again. Im confused and lost. Sometimes i take pregnancy tests and they all come out negative. So i really dont know what's the cause. I really need some help and answers! Recently i had sex with my boyfriend and my periods are still not here. But i feel tired and moody from time to times.
I got my depo on 10/18 and they did a pregnancy test before hand and it came back neg. I started having pregnancy symptoms on 11/20 I went to plan parenthood omn 11/25 and they said I am preg. Is there anything proven to say that while being on the depo and being preg will cause birth defects?
I can tell you that I went to the doctor numerous times and they always did a pap and said everything is normal sometimes women dont have periods on depo some women do. I can also say that I have been off of depo for now a year and three months and barely got my period!!! That med. really is weird!
MedHelp Health Answers